MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number EVD35-08-060-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had a dissected femoral artery during a st-elevation myocardial infarction (stemi) which required the implantation of a non-medtronic coronary stent and 2 everflex entrust stents in the iliacs.It was reported there was no allergy or symptoms present during the patient¿s stay at the facility where the stents were implanted.However, months post the reported procedure, the patient was experiencing some type of allergic reaction.A slight rash and skin discoloration were reported.The patient has been provided with all of the stent names and metals associated with the everflex stents.The patient has reported attending a dermatologist and has reported having a biopsy carried out on the rash.The results of the biopsy have not yet been reported.It is not known if the patient received any treatment for the reported rash.
 
Additional Manufacturer Narrative
A non-medtronic coronary stent was implanted at the same time as the 2 everflex entrust stents were implanted in the iliacs.There was no allergy or symptoms present during the patient¿s stay at the facility where the stents were implanted.It was reported that the stents were implanted by (b)(6), at (b)(6) medical center, in (b)(6).The allergic reaction was reported to have occurred months post procedure to another physician.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7951617
Report Number2183870-2018-00460
Device Sequence Number428424
Product Code NIP
UDI-Device Identifier00821684051283
UDI-Public00821684051283
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model NumberEVD35-08-060-080
Device Catalogue NumberEVD35-08-060-080
Device Lot NumberA597448
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight78